Georgia, 2007

Drought in Georgia, November 1 to 30, 2007

November 1 to 30, 2007 · NWS FFC · 97 events in 97 counties and zones

Drought conditions continued to worsen across north and central Georgia during November. Rainfall deficits continued to grow, with many locations across the north and central part of the state reporting rainfall deficits of 15 to 20 inches.

Where it happened

Every event with a place to put it; 97 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
97

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

Drought conditions continued to worsen across north and central Georgia during November. Rainfall deficits continued to grow, with many locations across the north and central part of the state reporting rainfall deficits of 15 to 20 inches. With the exception of the Columbus area and the far northern part of the state, most of north and central Georgia received only about 50 percent of their normal rainfall during the month. Many lake and river levels across north and central Georgia continued near all time record low levels. Above ground water supplies were severely taxed. Lake Lanier in northeast Georgia, the main water source for metropolitan Atlanta reached a new record low level of 1052.63 feet on November 20th. This was the lowest reading recorded since December 24th of 1981, when a level of 1052.66 feet was observed. Lake Allatoona in northwest Georgia and West Point Lake in west central Georgia were also nearing record levels, but fell several feet short of record values. Significant water restrictions remained in place across many counties in north Georgia. Only a minor recovery from the record low stream gage levels recorded on creeks and rivers in north and central Georgia during October was noted, mainly as a result of reduced evaporation rates attending the late fall period.

Note, the impact of the drought on crops and the estimated monetary damage was included with the September 2007 Storm Data. Additional crop losses after September should be minimal in comparison as October marks the end of the growing season.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Oct 31, 6:30 PM EST, 5 hours 30 minutes earlier.

Area forecast discussion, Oct 31, 6:30 PM EST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
730 PM EDT WED OCT 31 2007

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
A WEAKENING COLD FRONT WILL MOVE TO N GA THURSDAY WITH NO PRECIP
EXPECTED. CURRENT FORECAST TRACK OF T.S. NOEL KEEPS IT OFFSHORE THE
SE COAST. ITS MAIN EFFECT ON THE CWA WILL BE AN INCREASE IN THE
WINDS THURSDAY AND FRIDAY. AS T.S. NOEL MOVES UP THE E COAST FRIDAY
A DRIER AIRMASS WILL MOVE OVER THE AREA.

HIGH TEMPERATURES WILL BE 5 TO 7 DEGREES ABOVE NORMAL THURSDAY AND
NEAR TO SLIGHTLY ABOVE NORMAL FRIDAY. OVERNIGHT LOWS WILL BE NEAR TO
SLIGHTLY ABOVE NORMAL THE NEXT TWO NIGHTS.

CONFIDENCE IS MODERATE TO HIGH.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
ANOTHER DRY COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA TUESDAY
INTO WEDNESDAY WITH ALMOST NO CHANCE FOR PRECIP. OTHERWISE A DRY
FORECAST WILL CONTINUE THIS PERIOD. TEMPERATURES WILL GENERALLY BE
CLOSE TO NORMAL.

&&

.FIRE WEATHER...
RELATIVE HUMIDITIES NOT A CONCERN THURSDAY WITH SHORT DURATIONS
OF 22 TO 25 PERCENT FRIDAY FOR PARTS N AND E CENTRAL GA.
HOWEVER...WINDS WILL INCREASE OVER THE AREA GETTING CLOSE TO THE
CRITERIA OF 20 MPH SUSTAINED AND 25 MPH GUSTS FOR SOME LOCATIONS
THURSDAY AND FRIDAY. WILL NEED TO WATCH FOR THESE CONDITIONS FOR
POSSIBLE RED FLAG WARNINGS.

&&

.AVIATION...
AREA WILL SEE A LONG PERIOD OF MODEST LIFT FROM THE ADVANCING UPPER
TROUGH...BUT THERE IS LITTLE MOISTURE TO WORK WITH. NAM HAS BEEN TOO
GENEROUS WITH THE INFLOW OF MOISTURE AND WITH THE PRODUCTION OF
SATURATED LAYERS OVER THE PAST FEW DAYS. IF THIS IS TRUE AGAIN
TODAY...THEN THE AMOUNT OF LOW CLOUDINESS IS OVERDONE AND WE SHOULD
SEE SCATTERED TO OCCASIONALLY BROKEN CLOUDS BETWEEN 35 HUNDRED AND 5
THOUSAND FEET. HOWEVER...EXCEPTIONS ARE ANTICIPATED AT KAHN AND KMCN
WHERE THERE MAY BE ENOUGH RADIATIONAL COOLING FOR SATURATION OF THE
BOUNDARY LAYER. WILL MENTION LOWER CLOUDS AND FOG THERE BETWEEN 09Z
AND 13Z WITH CONDITIONS DIPPING OCCASIONALLY INTO THE IFR RANGE.
ELSEWHERE ONLY MVFR CONDITIONS IN FOG ARE ANTICIPATED DURING THAT
TIME FRAME. WIND SHOULD CLEAR UP THE FOG BY 14Z. NOTHING WORSE THAN
SCATTERED TO OCCASIONALLY BROKEN CLOUDS BETWEEN 3 AND 4 THOUSAND
FEET ARE ANTICIPATED DURING THE DAY THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          52  75  49  69  44 /   0   0   0   0   0
ATLANTA         54  73  50  68  47 /   0   0   0   0   0
BLAIRSVILLE     43  70  44  68  35 /   0   0   0   0   0
CARTERSVILLE    47  72  46  69  40 /   0   0   0   0   0
COLUMBUS        58  78  53  75  49 /   0   0   0   0   0
GAINESVILLE     52  73  50  68  46 /   0   0   0   0   0
MACON           54  79  52  75  45 /   0   0   0   0   0
ROME            47  70  45  70  40 /   0   0   0   0   0
PEACHTREE CITY  49  75  46  71  39 /   0   0   0   0   0
VIDALIA         63  80  59  73  48 /   5   5   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

BDL/15
Hazardous weather outlook, Oct 31, 4:57 AM EST, 19 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 AM EDT WED OCT 31 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
557 AM EDT WED OCT 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL WEAKEN TODAY AS A WEAK COLD FRONT
OVER THE UPPER MISSISSIPPI MOVES INTO THE OHIO AND TENNESSEE VALLEYS
BY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

97 drought. Local standard time, as filed.

Drought, Baldwin

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Baldwin forecast zone
Reported by
Official NWS Observations
Coordinates
33.069, -83.250 (the zone’s center; the record gives no point)

Drought conditions persisted and actually worsened during September and October. October, climatologically the driest month of the year anyway, fell even short of normal values at most locations in north and central Georgia. Rainfall deficits of 15 to 20 inches were common in the north and rainfall deficits of 6 to 12 inches were common in central areas. Most areas of the state had only received 30 to 40 percent of normal annual rainfall by the end of October. Many lakes and rivers across north and central Georgia were nearing all time record low levels and above ground water supplies were being significantly impacted in many of the larger cities, especially Atlanta. A number of stream gage locations on creeks and river in north and central Georgia had established new record low water levels during October, including the major river basins of the Coosa, Chattahoochee, upper Oconee, upper Ocmulgee and Flint. Significant water conservation measures were being implemented in many cities across north and central Georgia.

Note, the impact of the drought on crops and the estimated monetary damage was included with the September 2007 Storm Data. Additional crop losses from September to October should be minimal in comparison as October marks the end of the growing season.

Drought, Banks

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Banks forecast zone
Reported by
Official NWS Observations
Coordinates
34.354, -83.497 (the zone’s center; the record gives no point)

Drought, Barrow

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Barrow forecast zone
Reported by
Official NWS Observations
Coordinates
33.993, -83.713 (the zone’s center; the record gives no point)

Drought, Bartow

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Bartow forecast zone
Reported by
Official NWS Observations
Coordinates
34.238, -84.840 (the zone’s center; the record gives no point)

Drought, Bibb

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Bibb forecast zone
Reported by
Official NWS Observations
Coordinates
32.807, -83.698 (the zone’s center; the record gives no point)

Drought, Bleckley

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Bleckley forecast zone
Reported by
Official NWS Observations
Coordinates
32.434, -83.328 (the zone’s center; the record gives no point)

Drought, Butts

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Butts forecast zone
Reported by
Official NWS Observations
Coordinates
33.288, -83.957 (the zone’s center; the record gives no point)

Drought, Carroll

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Carroll forecast zone
Reported by
Official NWS Observations
Coordinates
33.583, -85.080 (the zone’s center; the record gives no point)

Drought, Catoosa

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Catoosa forecast zone
Reported by
Official NWS Observations
Coordinates
34.904, -85.138 (the zone’s center; the record gives no point)

Drought, Chattahoochee

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Chattahoochee forecast zone
Reported by
Official NWS Observations
Coordinates
32.347, -84.787 (the zone’s center; the record gives no point)

Drought, Chattooga

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Chattooga forecast zone
Reported by
Official NWS Observations
Coordinates
34.475, -85.345 (the zone’s center; the record gives no point)

Drought, Cherokee

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Cherokee forecast zone
Reported by
Official NWS Observations
Coordinates
34.244, -84.476 (the zone’s center; the record gives no point)

Drought, Clarke

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Clarke forecast zone
Reported by
Official NWS Observations
Coordinates
33.951, -83.367 (the zone’s center; the record gives no point)

Drought, Clayton

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Clayton forecast zone
Reported by
Official NWS Observations
Coordinates
33.542, -84.358 (the zone’s center; the record gives no point)

Drought, Cobb

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Cobb forecast zone
Reported by
Official NWS Observations
Coordinates
33.942, -84.577 (the zone’s center; the record gives no point)

Drought, Coweta

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Coweta forecast zone
Reported by
Official NWS Observations
Coordinates
33.354, -84.763 (the zone’s center; the record gives no point)

Drought, Crawford

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Crawford forecast zone
Reported by
Official NWS Observations
Coordinates
32.715, -83.986 (the zone’s center; the record gives no point)

Drought, Crisp

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Crisp forecast zone
Reported by
Official NWS Observations
Coordinates
31.923, -83.768 (the zone’s center; the record gives no point)

Drought, Dade

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Dade forecast zone
Reported by
Official NWS Observations
Coordinates
34.855, -85.504 (the zone’s center; the record gives no point)

Drought, Dawson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Dawson forecast zone
Reported by
Official NWS Observations
Coordinates
34.444, -84.171 (the zone’s center; the record gives no point)

Drought, De Kalb

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
De Kalb forecast zone
Reported by
Official NWS Observations
Coordinates
33.772, -84.226 (the zone’s center; the record gives no point)

Drought, Dodge

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Dodge forecast zone
Reported by
Official NWS Observations
Coordinates
32.172, -83.168 (the zone’s center; the record gives no point)

Drought, Dooly

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Dooly forecast zone
Reported by
Official NWS Observations
Coordinates
32.157, -83.799 (the zone’s center; the record gives no point)

Drought, Douglas

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Douglas forecast zone
Reported by
Official NWS Observations
Coordinates
33.702, -84.768 (the zone’s center; the record gives no point)

Drought, Emanuel

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Emanuel forecast zone
Reported by
Official NWS Observations
Coordinates
32.590, -82.302 (the zone’s center; the record gives no point)

Drought, Fannin

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Fannin forecast zone
Reported by
Official NWS Observations
Coordinates
34.864, -84.320 (the zone’s center; the record gives no point)

Drought, Fayette

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Fayette forecast zone
Reported by
Official NWS Observations
Coordinates
33.414, -84.494 (the zone’s center; the record gives no point)

Drought, Floyd

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Floyd forecast zone
Reported by
Official NWS Observations
Coordinates
34.263, -85.214 (the zone’s center; the record gives no point)

Drought, Forsyth

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Forsyth forecast zone
Reported by
Official NWS Observations
Coordinates
34.226, -84.125 (the zone’s center; the record gives no point)

Drought, Gilmer

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Gilmer forecast zone
Reported by
Official NWS Observations
Coordinates
34.691, -84.456 (the zone’s center; the record gives no point)

Drought, Glascock

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Glascock forecast zone
Reported by
Official NWS Observations
Coordinates
33.229, -82.611 (the zone’s center; the record gives no point)

Drought, Gordon

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Gordon forecast zone
Reported by
Official NWS Observations
Coordinates
34.503, -84.876 (the zone’s center; the record gives no point)

Drought, Greene

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Greene forecast zone
Reported by
Official NWS Observations
Coordinates
33.579, -83.167 (the zone’s center; the record gives no point)

Drought, Gwinnett

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Gwinnett forecast zone
Reported by
Official NWS Observations
Coordinates
33.962, -84.024 (the zone’s center; the record gives no point)

Drought, Hall

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Hall forecast zone
Reported by
Official NWS Observations
Coordinates
34.317, -83.820 (the zone’s center; the record gives no point)

Drought, Hancock

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Hancock forecast zone
Reported by
Official NWS Observations
Coordinates
33.270, -83.001 (the zone’s center; the record gives no point)

Drought, Haralson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Haralson forecast zone
Reported by
Official NWS Observations
Coordinates
33.794, -85.211 (the zone’s center; the record gives no point)

Drought, Harris

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Harris forecast zone
Reported by
Official NWS Observations
Coordinates
32.736, -84.909 (the zone’s center; the record gives no point)

Drought, Heard

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Heard forecast zone
Reported by
Official NWS Observations
Coordinates
33.297, -85.128 (the zone’s center; the record gives no point)

Drought, Henry

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Henry forecast zone
Reported by
Official NWS Observations
Coordinates
33.453, -84.154 (the zone’s center; the record gives no point)

Drought, Houston

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Houston forecast zone
Reported by
Official NWS Observations
Coordinates
32.459, -83.666 (the zone’s center; the record gives no point)

Drought, Jackson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Jackson forecast zone
Reported by
Official NWS Observations
Coordinates
34.134, -83.566 (the zone’s center; the record gives no point)

Drought, Jasper

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Jasper forecast zone
Reported by
Official NWS Observations
Coordinates
33.316, -83.688 (the zone’s center; the record gives no point)

Drought, Jefferson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Jefferson forecast zone
Reported by
Official NWS Observations
Coordinates
33.055, -82.418 (the zone’s center; the record gives no point)

Drought, Johnson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Johnson forecast zone
Reported by
Official NWS Observations
Coordinates
32.702, -82.660 (the zone’s center; the record gives no point)

Drought, Jones

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Jones forecast zone
Reported by
Official NWS Observations
Coordinates
33.025, -83.560 (the zone’s center; the record gives no point)

Drought, Lamar

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Lamar forecast zone
Reported by
Official NWS Observations
Coordinates
33.077, -84.139 (the zone’s center; the record gives no point)

Drought, Laurens

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Laurens forecast zone
Reported by
Official NWS Observations
Coordinates
32.464, -82.922 (the zone’s center; the record gives no point)

Drought, Lumpkin

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Lumpkin forecast zone
Reported by
Official NWS Observations
Coordinates
34.572, -84.003 (the zone’s center; the record gives no point)

Drought, Macon

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Macon forecast zone
Reported by
Official NWS Observations
Coordinates
32.358, -84.042 (the zone’s center; the record gives no point)

Drought, Madison

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Madison forecast zone
Reported by
Official NWS Observations
Coordinates
34.128, -83.209 (the zone’s center; the record gives no point)

Drought, Marion

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Marion forecast zone
Reported by
Official NWS Observations
Coordinates
32.353, -84.525 (the zone’s center; the record gives no point)

Drought, Meriwether

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Meriwether forecast zone
Reported by
Official NWS Observations
Coordinates
33.041, -84.688 (the zone’s center; the record gives no point)

Drought, Monroe

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Monroe forecast zone
Reported by
Official NWS Observations
Coordinates
33.014, -83.919 (the zone’s center; the record gives no point)

Drought, Montgomery

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Montgomery forecast zone
Reported by
Official NWS Observations
Coordinates
32.173, -82.535 (the zone’s center; the record gives no point)

Drought, Morgan

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Morgan forecast zone
Reported by
Official NWS Observations
Coordinates
33.591, -83.492 (the zone’s center; the record gives no point)

Drought, Murray

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Murray forecast zone
Reported by
Official NWS Observations
Coordinates
34.788, -84.748 (the zone’s center; the record gives no point)

Drought, Muscogee

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Muscogee forecast zone
Reported by
Official NWS Observations
Coordinates
32.510, -84.877 (the zone’s center; the record gives no point)

Drought, Newton

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Newton forecast zone
Reported by
Official NWS Observations
Coordinates
33.555, -83.850 (the zone’s center; the record gives no point)

Drought, North Fulton

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
North Fulton forecast zone
Reported by
Official NWS Observations
Coordinates
33.790, -84.467 (the zone’s center; the record gives no point)

Drought, Oconee

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Oconee forecast zone
Reported by
Official NWS Observations
Coordinates
33.835, -83.437 (the zone’s center; the record gives no point)

Drought, Oglethorpe

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Oglethorpe forecast zone
Reported by
Official NWS Observations
Coordinates
33.881, -83.081 (the zone’s center; the record gives no point)

Drought, Paulding

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Paulding forecast zone
Reported by
Official NWS Observations
Coordinates
33.921, -84.867 (the zone’s center; the record gives no point)

Drought, Peach

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Peach forecast zone
Reported by
Official NWS Observations
Coordinates
32.569, -83.827 (the zone’s center; the record gives no point)

Drought, Pickens

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Pickens forecast zone
Reported by
Official NWS Observations
Coordinates
34.464, -84.466 (the zone’s center; the record gives no point)

Drought, Pike

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Pike forecast zone
Reported by
Official NWS Observations
Coordinates
33.092, -84.389 (the zone’s center; the record gives no point)

Drought, Polk

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Polk forecast zone
Reported by
Official NWS Observations
Coordinates
34.002, -85.188 (the zone’s center; the record gives no point)

Drought, Pulaski

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Pulaski forecast zone
Reported by
Official NWS Observations
Coordinates
32.232, -83.476 (the zone’s center; the record gives no point)

Drought, Putnam

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Putnam forecast zone
Reported by
Official NWS Observations
Coordinates
33.322, -83.373 (the zone’s center; the record gives no point)

Drought, Rockdale

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Rockdale forecast zone
Reported by
Official NWS Observations
Coordinates
33.654, -84.027 (the zone’s center; the record gives no point)

Drought, Schley

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Schley forecast zone
Reported by
Official NWS Observations
Coordinates
32.262, -84.315 (the zone’s center; the record gives no point)

Drought, South Fulton

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
South Fulton forecast zone
Reported by
Official NWS Observations
Coordinates
33.790, -84.467 (the zone’s center; the record gives no point)

Drought, Spalding

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Spalding forecast zone
Reported by
Official NWS Observations
Coordinates
33.261, -84.284 (the zone’s center; the record gives no point)

Drought, Stewart

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Stewart forecast zone
Reported by
Official NWS Observations
Coordinates
32.079, -84.835 (the zone’s center; the record gives no point)

Drought, Sumter

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Sumter forecast zone
Reported by
Official NWS Observations
Coordinates
32.040, -84.197 (the zone’s center; the record gives no point)

Drought, Talbot

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Talbot forecast zone
Reported by
Official NWS Observations
Coordinates
32.700, -84.533 (the zone’s center; the record gives no point)

Drought, Taliaferro

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Taliaferro forecast zone
Reported by
Official NWS Observations
Coordinates
33.566, -82.879 (the zone’s center; the record gives no point)

Drought, Taylor

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Taylor forecast zone
Reported by
Official NWS Observations
Coordinates
32.556, -84.250 (the zone’s center; the record gives no point)

Drought, Telfair

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Telfair forecast zone
Reported by
Official NWS Observations
Coordinates
31.930, -82.939 (the zone’s center; the record gives no point)

Drought, Toombs

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Toombs forecast zone
Reported by
Official NWS Observations
Coordinates
32.122, -82.331 (the zone’s center; the record gives no point)

Drought, Towns

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Towns forecast zone
Reported by
Official NWS Observations
Coordinates
34.917, -83.737 (the zone’s center; the record gives no point)

Drought, Treutlen

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Treutlen forecast zone
Reported by
Official NWS Observations
Coordinates
32.404, -82.567 (the zone’s center; the record gives no point)

Drought, Troup

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Troup forecast zone
Reported by
Official NWS Observations
Coordinates
33.034, -85.028 (the zone’s center; the record gives no point)

Drought, Twiggs

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Twiggs forecast zone
Reported by
Official NWS Observations
Coordinates
32.667, -83.427 (the zone’s center; the record gives no point)

Drought, Union

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Union forecast zone
Reported by
Official NWS Observations
Coordinates
34.834, -83.991 (the zone’s center; the record gives no point)

Drought, Upson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Upson forecast zone
Reported by
Official NWS Observations
Coordinates
32.881, -84.299 (the zone’s center; the record gives no point)

Drought, Walker

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Walker forecast zone
Reported by
Official NWS Observations
Coordinates
34.736, -85.301 (the zone’s center; the record gives no point)

Drought, Walton

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Walton forecast zone
Reported by
Official NWS Observations
Coordinates
33.782, -83.734 (the zone’s center; the record gives no point)

Drought, Warren

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Warren forecast zone
Reported by
Official NWS Observations
Coordinates
33.409, -82.677 (the zone’s center; the record gives no point)

Drought, Washington

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Washington forecast zone
Reported by
Official NWS Observations
Coordinates
32.970, -82.796 (the zone’s center; the record gives no point)

Drought, Webster

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Webster forecast zone
Reported by
Official NWS Observations
Coordinates
32.047, -84.551 (the zone’s center; the record gives no point)

Drought, Wheeler

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Wheeler forecast zone
Reported by
Official NWS Observations
Coordinates
32.117, -82.725 (the zone’s center; the record gives no point)

Drought, White

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
White forecast zone
Reported by
Official NWS Observations
Coordinates
34.646, -83.747 (the zone’s center; the record gives no point)

Drought, Whitfield

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Whitfield forecast zone
Reported by
Official NWS Observations
Coordinates
34.806, -84.967 (the zone’s center; the record gives no point)

Drought, Wilcox

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Wilcox forecast zone
Reported by
Official NWS Observations
Coordinates
31.973, -83.432 (the zone’s center; the record gives no point)

Drought, Wilkes

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Wilkes forecast zone
Reported by
Official NWS Observations
Coordinates
33.782, -82.743 (the zone’s center; the record gives no point)

Drought, Wilkinson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Wilkinson forecast zone
Reported by
Official NWS Observations
Coordinates
32.802, -83.171 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2007Every state in 2007This day in weather historyWarnings in Georgia, November 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 66913, 66914, 66915, 66916, 66917, 66918, 66919, 66920, 66921, 66922, 66923, 66924, 66925, 66926, 66927, 66928, 66929, 66930, 66931, 66932, 66933, 66934, 66935, 66936, 66937, 66938, 66939, 66940, 66941, 66942, 66943, 66944, 66945, 66946, 66947, 66948, 66949, 66950, 66951, 66952, and more.